# SDR AALA20121012004

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 67,045 hours, 23,149 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT GEAR DOOR WARNING LIGHT ILLUMINATED ALONG WITH AN EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE CONDUIT ON LEFT GEAR.  REPLACED LEFT MAIN LANDING GEAR ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
